Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dust allergy, itchiness. On nasal spray, odimonte-lc, budesal respules. Help?

hi, i ve been suffering from dust allergy for some years now. i ve been taking odimonte-lc, fluticone nasal spray and budesal respules 0.5mg [nebulizer] for last 3 years now. i want to know that whether these medicines are supposed to be permanent part of my life because when i don t use these medicines then i start having the same problems that i was having before and in addition now i also suffer from itches on different parts of my body. So is it normal or should i change these medicines ?? Are these medicines antibiotics and will they stop responding after some years time??
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
you have allergy either dust or can be pollen also. you are using correct medicine and all allergy medicine has to be taken for life.but even after taking these you got skin itching tat means your allergy is increasing. now it is best tat you find out what exactly your allergic to, then either ou can avoid them or you should start with immunotherapy. you will have to go to immunologist who will do skin prick test on you. then depending on allergen he will start immunotherapy currently this is the best treatment available and it can cure your allergy by 80-90 percent if every thing goes well you not have to use that many medicines. kindly go to immunologist
thank you
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor